Journal article icon

Journal article

A hereditarily indecomposable L-infinity-space that solves the scalar-plus-compact problem

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s11511-011-0058-y

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
ACTA MATHEMATICA
Volume:
206
Issue:
1
Pages:
1-54
Publication date:
2011-03-01
DOI:
EISSN:
1871-2509
ISSN:
0001-5962
Source identifiers:
164202
Pubs id:
pubs:164202
UUID:
uuid:1e10f9bd-4ea1-4814-99af-e6c06129c9ce
Local pid:
pubs:164202
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP